# SDR VNAA202209029950

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: SH670320401
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PROTECTOR WEBS AT FUSELAGE LOWER FRAME SERVICE DOOR
CORROSION ON FLOOR PROTECTOR WEBS WAS REMOVED PER CRJ/700 SRM 51-21-06-001-001-A01 AND MEASUREMENT WAS PERFORMED ON FLOOR PROTECTOR WEBS
(4EA'S) WITH ORIGINAL THICKNESS IS 0.063 AND MINIMUM REMAINING THICKNESS IS: ON PROTECTOR WEB FWD (SH670-32040-1) 0.057" ; PROTECTOR WEB FWD
(SH670-32040-2) 0.057" AND PROTECTOR WEB AFT (SH670-32040-2) 0.059" THEREFORE IT IS WITHIN THE LIMITS PER CRJ-700 SRM 53-21-23-101-002-A01 AND ON PROTECTOR
WEB AFT (SH670-32040-1) MINIMUM REMAINING IS 0.046 IT IS OUT OF LIMITS /// PROTECTOR WEB AFT (SH670-32040-1) WAS REPLACED PER CRJ 700 SRM
51-42-21-001-001-A01
